PD - drug alteration to improve the condition/

Patient

Q: Hello Doctor
My brother is suffering from parkinson disease in a village. He is supported by my father only.
He is divorced. His age is 57 years. He is suffering from the disease for the past 25 years.
Right now he is taking medicines
1) Amantrel night
2) Sindopa 1/2 tabs morning and evening
3) Neurobian and pacitine.
Right now his condition is
1) Voice has come down, difficulty in speaking
2) He looses grip around 10AM, and after taking syndopa after 1/2-1hr he gets gri for eating and bathing. But the side effect is he is walking on toes
and able to rest his feed on the heels. In the process is falling frequently.
Can you suggest alternate drug to syndopa
3) Early morinig he goes for walk witjout any problem
4) Night he goes for frequent urination . He is having difficulty getting up and my father to assist him. If he falls down somebody has to pull him up. After taking syndoa 1/2 tab he is able to get up but walking problem is present
Can you please alternate drug to syndopa ?
5) Is stem cell therepy can alleviate if not 100% but atleast good enough that he can do his own work?

Thanks
Chowdary

Symptoms:  Parkinson disease suffering for the past 25 years
1) Voice has come down, difficulty in speaking
2) He looses grip around 10AM, and after taking syndopa after 1/2-1hr he gets gri for eating and bathing. But the side effect is he is walking on toes
and able to rest his feed on the heels. In the process is falling frequently.
Can you suggest alternate drug to syndopa
3) Early morinig he goes for walk witjout any problem
4) Night he goes for frequent urination . He is having difficulty getting up and my father to assist him. If he falls down somebody has to pull him up. After taking syndoa 1/2 tab he is able to get up but walking problem is present
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My GGT is low. Should I be concerned? If yes, what diseases cause this?

Q: I have Parkinson's and the mutation MAOB rs1799836 +/+. Does this mutation accelerates the degradation of dopamine,...

Q: Is someone has been on sinemet for 20 years, can they stop it ?

Q: For years I have had pain, stiffness and poor motor coordination. I have been told I have spastic tight muscles and w...

Q: How do I know if I have nerve damage from a fall or if I have Parkinson's because I have the shakes on the right side...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews